# SDR C2XA09IA333

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 13,579 hours, 7,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED RELAY K0275, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
